# SDR UPS06847426

- Difficulty date: July 11, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs1690 L25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON END FITTING CRACKED AT STA 1690 L25L.  REMOVED AND REPLACED END FITTING AT STA 1690 L25L IAW SRM 51-1-20D.
